# SDR HALA0700047

- Difficulty date: February 13, 2007
- Submitted: February 16, 2007
- Operation: Air carrier
- Aircraft: N475HA
- Make and model: Boeing 717-200
- Aircraft serial: 55121
- Aircraft time: 8,671 hours, 21,443 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 893602
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FOUND LEFT LANDING GEAR RED IN TRANSIT LIGHT ON.  QRH PROCEDURE FOLLOWED.  RED LIGHT STILL ON INFLIGHT.  NO VIBRATION OR NO NOISE.  BITE CHECKED PROX BOX, NO FAULTS NOTED.  CHECKED UPLOCK SENSOR PER 32-61-00.  NO FAULTS NOTED, GEAR SWING ACCOMPLISHED.  READINGS ON MCDU FOR SENSORS WITHIN LIMITS.  REPLACED UPLOCK PROXIMITY SENSOR FOR LEFT GEAR PER 32-61-00 ADJ PENDING PER AMM 32-61-00.  OPS CHECK GOOD.  GEAR SWING CHECK GOOD.  OK FOR SERVICE.
